# SDR 95FDEA01222

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Damaged
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0412, FOUND LIGHTNING STRIKES AND DEEP GOUGES TO BE OUT OF LIMITS AT BS 490 STR 27R WL 149.  REPAIRED DAMAGE AT BS 490 STR 27R WL 149, PER FEDEX SRM 53-30-3.
